MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NG/NI FEEDING TUBE WITH STYLET; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NG/NI FEEDING TUBE WITH STYLET; DH CPK NG TUBES
Model Number 20-9551
Medical Device Problem Codes Partial Blockage (1065); Fracture (1260)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 09/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.An invalid lot number was provided.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.Root cause could not be determined.All information reasonably known as of 18-nov-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported the patient has difficulty breathing; replacing the new nasointestinal tube will cause harm to the elderly patient and increase the risk of infection.The patient suffered from brain trauma and lung infection, was connected to a ventilator at the tracheostomy site, and was bedridden for a long time.The patient was mentally confused and had poor gastric motility.To prevent aspiration, the patient required long-term post-pyloric feeding and a long-term indwelling nasogastric tube.On (b)(6) 2025, this nasogastric tube was replaced.The tube, with an internal length of 110 cm, was later confirmed to be in the intestine by bedside radiography.Nutritional fluids were being fed through the nasogastric tube for 17-days.On (b)(6) 2025, the patient was found to be dyspneic.Examination revealed a bulbous bulge at the connector tip of the nasoenteric feeding tube, an internal fracture, and a membrane covering the outer surface.Checked the integrity of the catheter again; report to the doctor and the head nurse and replaced the nasogastric tube.

Brand Name
CORFLO NG/NI FEEDING TUBE WITH STYLET
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key23601042
Report Number9611594-2025-00279
Device Sequence Number13062417
Product Code KNT
UDI-Device Identifier00350770458137
UDI-Public(01)00350770458137
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20-9551
Device Catalogue Number20-9551
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale